# SDR ABXA030161

- Difficulty date: April 3, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 57,365 hours, 61,319 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cap
- Part number: 5918000515
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEFT LOWER T-CAP CRACKED AT OUTER TIP.  REPAIRED AREA IAW DC-9 SRM 55-02.
